# SDR ABXA2018052115053

- Difficulty date: May 15, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 59,890 hours, 42,173 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Part number: 113T1633159
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT WING UPPER AFT TRAILING EDGE PANEL SUPPORT RIB,  WS 197.4, WBL 120.  THE SUPPORT RIB WAS REPLACED. THE ACFT WAS GROUNDED.
